Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Artamonov, Sergei Yuriovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:361
Abstract pages:1227
Full texts:326
References:137
PhD
Birth date: 14.01.1986
E-mail: , ,
Keywords: moduli of smoothness, K-functionals

Subject:

Constructive approximation

   
Main publications:
  1. S.Yu. Artamonov, “Kachestvo priblizheniya srednimi Fure v terminakh obschikh modulei gladkosti”, Matematicheskie zametki, 98:1 (2015), 3-10

http://www.mathnet.ru/eng/person33274
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. S. Yu. Artamonov, K. V. Runovskii, H.-J. Schmeißer, “Periodic Besov Spaces and Generalized Moduli of Smoothness”, Mat. Zametki, 108:4 (2020),  617–621  mathnet  mathscinet  elib; Math. Notes, 108:4 (2020), 603–607  isi  scopus
2018
2. S. Yu. Artamonov, “On some constructions of a non-periodic modulus of smoothness related to the Riesz derivative”, Eurasian Math. J., 9:2 (2018),  11–21  mathnet
2016
3. S. Yu. Artamonov, “Nonperiodic Modulus of Smoothness Corresponding to the Riesz Derivative”, Mat. Zametki, 99:6 (2016),  933–936  mathnet  mathscinet  elib; Math. Notes, 99:6 (2016), 928–931  isi  scopus
2015
4. S. Yu. Artamonov, “Quality of Approximation by Fourier Means in Terms of General Moduli of Smoothness”, Mat. Zametki, 98:1 (2015),  3–11  mathnet  mathscinet  elib; Math. Notes, 98:1 (2015), 3–10  isi  scopus
5. S. Yu. Artamonov, “Direct Jackson-Type Estimate for the General Modulus of Smoothness in the Nonperiodic Case”, Mat. Zametki, 97:5 (2015),  794–797  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 811–814  isi  scopus

Presentations in Math-Net.Ru
1. Besov spaces with generalized smoothness and summability of multiple Fourier series
S. Yu. Artamonov
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 7, 2021 18:55   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021